MathSciNet Relay Station
MathSciNet bibliographic data
MR570926 (81f:81057) 81E99 (81G05)
Guth, Alan H. Existence proof of a nonconfining phase in four-dimensional ${\rm U}(1)$ lattice gauge theory. Phys. Rev. D (3) 21 (1980), no. 8, 2291–2307.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement